Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 02:41:56 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639676
  • Total Topics: 48553
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Another question  (Read 2921 times)

0 Members and 1 Guest are viewing this topic.

Offline Patty M

  • Member
  • Posts: 13
Another question
« on: August 14, 2007, 07:27:52 PM »
I feel like a pest but I am concerned about my brother and the swelling of his feet, what the causes could be. He said that the doctor always asks about it and now it is happening, we are new to his diagnosis and it is all still pretty scarey. My brother is taking his meds and seems to be responding to them fairly well although he ise having a reaction to his antibiotic, Bactrim, to prevent another bout of PCP. I read on the lessons section and couldn't seem to find information that I was looking for. Thanks in advance for your support. Patty M

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: Another question
« Reply #1 on: August 14, 2007, 07:33:14 PM »
Patty,

There's no need to be apologetic. You're all new to this HIV thing and it's natural that you should be concerned.

As for your brother's feet, it sounds like it was something his doctor warned him might happen and now it has, is that right? If so, I can only repeat my advice of yesterday about his rash -- it's probably time he took these things back to his doctor and had them dealt with.

Bactrim sensitivity is very common and you and your brother should know that there are other treatment options for PCP prophylaxis including mepron and nebulised pentamadine. Again, your brother needs to discuss these things with his doctor.

Best wishes,

MtD

Offline gerry

  • Member
  • Posts: 522
  • Joined AM Feb 2003
Re: Another question
« Reply #2 on: August 16, 2007, 12:11:52 AM »
Dapsone is another option for PCP prophylaxis that he can discuss with his doc. 

Offline Patty M

  • Member
  • Posts: 13
Re: Another question
« Reply #3 on: August 16, 2007, 06:26:18 PM »
Thank you for the info, I have passed it on and it is so funny how things work out sometimes. Postman brought a letter from an agency and my brother has insurance now and an apt to see his doctor. Things can change so quickly. One more time thank you for all the support. Patty M

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: Another question
« Reply #4 on: August 16, 2007, 06:35:02 PM »
Patty,

It's good to know that your brother has insurance. It's also good to know that he has a sister who is looking out for him.

Best wishes,

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.